MathSciNet Relay Station
MathSciNet bibliographic data
MR184442 (32 #1914) 65.66
Kellogg, R. B.; Spanier, J. On optimal alternating direction parameters for singular matrices. Math. Comp. 19 1965 448–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement